Advertisement

Reactions Weekly

, Volume 1748, Issue 1, pp 354–354 | Cite as

Multiple drugs

De novo convulsive status epilepticus: 3 case reports
Case report
  • 94 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

In a case report, a 48-year-old man and 26-year-old woman were described, who developed de novo convulsive status epilepticus (CSE) following concomitant administration of fampridine and baclofen. Additionally, a 60-year-old woman was described, who developed de novo CSE following treatment with oxybutynin and biotin; concomitant administration of fampridine and baclofen or biotin also contributed to de novo CSE [not all routes and dosages stated].

Patient 1: A 60-year-old woman was diagnosed with relapsing remitting multiple sclerosis (MS) in 1989, and she had been treated with interferon β-1a. After many years, her clinical phenotype evolved into secondary progressive MS. In 2008, she was initiated on cyclophosphamide, followed by oral biotin 100mg three...

Reference

  1. Panicucci E, et al. De novo convulsive status epilepticus in patients with multiple sclerosis treated with dalfampridine. Multiple Sclerosis Journal 25: 618-621, No. 4, Apr 2019. Available from: URL: http://doi.org/10.1177/1352458518790379 - France

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations